Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes delayed periods and negative pregnancy test?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12744 Questions
Question
hello,
with reference to my previous questions, I didn't get my period yet, my last period startd on 18th of XXXXXXX and i tested for pregnancy on 21st july, and its negative. .

is there any chance that am pregnant? or the test gave wrong results? what could be the reason for the period to be delayed
Posted Tue, 12 Aug 2014 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Due to side effect of pills.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The high dose of XXXXXXX that you took to avoid the pregnancy can cause the delay in periods that you are having now.
Since the pregnancy test on 21st was negative there is no need to worry. You can wait for a week more for your periods and in case the periods do not start then test for pregnancy again to rule out any delayed conception.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor